PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of brmedjLink to Publisher's site
 
Br Med J. 1966 August 27; 2(5512): 506–507.
PMCID: PMC1943497

Liver damage and impaired glucose tolerance after paracetamol overdosage.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (497K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Boyd EM, Bereczky GM. Liver necrosis from paracetamol. Br J Pharmacol Chemother. 1966 Mar;26(3):606–614. [PubMed]
  • Davidson DG, Eastham WN. Acute liver necrosis following overdose of paracetamol. Br Med J. 1966 Aug 27;2(5512):497–499. [PMC free article] [PubMed]
  • LEEVY CM, FINEBERG JC, WHITE TJ, GNASSI AM. Hyperglycemia and glycosuria in the chronic alcoholic with hepatic insufficiency; clinical observations in 10 patients. Am J Med Sci. 1952 Jan;223(1):88–95. [PubMed]
  • POPPER H, RUBIN E, CARDIOL D, SCHAFFNER F, PARONETTO F. DRUG-INDUCED LIVER DISEASE: A PENALTY FOR PROGRESS. Arch Intern Med. 1965 Feb;115:128–136. [PubMed]

Articles from British Medical Journal are provided here courtesy of BMJ Publishing Group